# SDR CALA2014063000852

- Difficulty date: June 29, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 50,232 hours, 16,000 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK LT HORIZONTAL STAB LOWER SKIN TRIMMED & REPAIRED FOR INTERNAL RIB REPAIR.  LT HORIZONTAL STAB LOWER SKIN TRIMMED AREA FOR INTERNAL RIB REPAIR ACCESS.  TRIMMED AREA REPAIRED IAW SRM 55-10-01 REPAIR 11 TABLE 204 & AFT REPAIR INSTALLATION STATION STAB 92.7 SEE ATTACHED 44.000 8 ITEMS 1-14.  IMITATED A DIP IAW SRM 55-10-01REPAIR 11 FIG 204 FOR INSP AT 56000 FLT CYCLES & REPEAT AT 9000 FLT CYCLES.  ACCOMPLISH INSPECTION AT THRESHOLD OF 56,000 FLT CYCLES AFTER REPAIR INSTALLED & INTERVALS OF EVERY 9,000 FLT CYCLES THEREAFTER IAW SRM 55-10-01 REPAIR 11 TABLE 204.
